Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 235038, 20 pages
http://dx.doi.org/10.1155/2009/235038
Research Article

Bifurcation Analysis in a Kind of Fourth-Order Delay Differential Equation

1Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China
2Department of Mathematics, Harbin Institute of Technology (Weihai), Weihai, Shandong 264209, China

Received 22 December 2008; Accepted 18 February 2009

Academic Editor: Binggen Zhang

Copyright © 2009 Xiaoqian Cui and Junjie Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Sadek, “On the stability of solutions of certain fourth order delay differential equations,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 587–597, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Bereketoglu, “Asymptotic stability in a fourth order delay differential equation,” Dynamic Systems and Applications, vol. 7, no. 1, pp. 105–115, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. O. Okoronkwo, “On stability and boundedness of solutions of a certain fourth-order delay differential equation,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 589–602, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. S. C. Sinha, “On stability of solutions of some third and fourth order delay-differential equations,” Information and Computation, vol. 23, no. 2, pp. 165–172, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Tunç, “Some stability results for the solutions of certain fourth order delay differential equations,” Differential Equations and Applications, vol. 4, pp. 133–140, 2005. View at Google Scholar
  6. C. Tunç, “Some stability and boundedness results for the solutions of certain fourth order differential equations,” Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, vol. 44, pp. 161–171, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Tunç, “On stability of solutions of certain fourth-order delay differential equations,” Applied Mathematics and Mechanics, vol. 27, no. 8, pp. 1141–1148, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Tunç, “On the stability of solutions to a certain fourth-order delay differential equation,” Nonlinear Dynamics, vol. 51, no. 1-2, pp. 71–81, 2008. View at Publisher · View at Google Scholar
  9. S. Ruan and J. Wei, “On the zeros of transcendental functions with applications to stability of delay differential equations with two delays,” Dynamics of Continuous, Discrete and Impulsive Systems. Series A, vol. 10, no. 6, pp. 863–874, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1981. View at Zentralblatt MATH · View at MathSciNet
  11. X. Li and J. Wei, “On the zeros of a fourth degree exponential polynomial with applications to a neural network model with delays,” Chaos, Solitons & Fractals, vol. 26, no. 2, pp. 519–526, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Hale, Theory of Functional Differential Equations, vol. 3 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1977. View at Zentralblatt MATH · View at MathSciNet